MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY KAPPA MONITOR; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY KAPPA MONITOR; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS18853
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the screen of the infinity kappa patient monitor went black during a surgery when the patient under anesthesia.During this period, vital signs were monitored manually by palpating the carotid pulse and auscultating the heart.Out of concern for potential changes in the patient¿s condition, the surgical procedure was temporarily paused, and a spare monitor was deployed to allow the operation to proceed successfully.A third-party performed an initial assessment of the affected kappa and found there was a malfunction of the central processing unit (cpu) in the display screen.It was also noted that the device later passed maintenance testing and was put back into use.Draeger service was not involved and evidence of the device evaluation and testing that was performed was not provided.Additional information regarding this event was requested, but no further information was made available.
 
Event or Problem Description
It was reported that the infinity kappa monitor was used by the anesthesiologist to monitor the vital signs of a patient who was under general anesthesia.After the endotracheal intubation and surgical draping was performed, the monitor screen suddenly blacked out and the anesthesiologist could no longer adjust the anesthesia depth based on the patient's vital signs.They relied on palpitation of the carotid pulse and cardiac auscultation to monitor the patient's condition; however, due to concerns about undetected changes in the patient's status, the surgeon did not want to proceed with the operation without a functional monitor.The kappa was restarted, and the cables were reconnected to troubleshoot the issue; however, the issue persisted.The effected monitor was replaced with a backup monitor to continue the surgery.No patient injury was reported.

Brand Name
INFINITY KAPPA MONITOR
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784090504
MDR Report Key22359435
Report Number1220063-2025-00033
Device Sequence Number15466980
Product Code MHX
UDI-Device Identifier04049098004039
UDI-Public(01)04049098004039(11)170213(93)MS18853-55
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18853
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown